# SDR HEEA966958

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N30PH
- Make and model: Beech 200BEECH
- Aircraft serial: BB635
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Part number: 7130
- Condition: Failed
- Location: Cockpit Vsi
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR WOULD NOT RETURN TO ZERO.
